@article{IM2_2007_71_5_a2,
author = {I. G. Lysenok},
title = {Burnside structures of finite subgroups},
journal = {Izvestiya. Mathematics},
pages = {939--965},
year = {2007},
volume = {71},
number = {5},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IM2_2007_71_5_a2/}
}
I. G. Lysenok. Burnside structures of finite subgroups. Izvestiya. Mathematics, Tome 71 (2007) no. 5, pp. 939-965. http://geodesic.mathdoc.fr/item/IM2_2007_71_5_a2/
[1] P. S. Novikov, S. I. Adyan, “Beskonechnye periodicheskie gruppy, I–III”, Izv. AN SSSR. Ser. matem., 32:1 (1968), 212–244 ; 32:2, 251–524 ; 32:3, 709–731 ; P. S. Novikov, S. I. Adjan, “Infinite periodic groups, I–III”, Math. USSR-Izv., 2:1 (1968), 209–236 ; 2:2, 241–479 ; 2:3, 665–685 | MR | Zbl | MR | MR | DOI | DOI | DOI
[2] S. I. Adyan, Problema Bernsaida i tozhdestva v gruppakh, Nauka, M., 1975 ; S. I. Adian, The Burnside problem and identities in groups, Ergeb. Math. Grenzgeb., 95, Springer, Berlin–Heidelberg–New York, 1979 | MR | Zbl | MR | Zbl
[3] A. Yu. Olshanskii, Geometriya opredelyayuschikh sootnoshenii v gruppakh, Sovrem. algebra, Nauka, M., 1989 ; A. Yu. Ol'shanskii, Geometry of defining relations in groups, Math. Appl. (Soviet Ser.), 70, Kluwer, Dordrecht, 1991 | MR | Zbl | MR | Zbl
[4] S. V. Ivanov, “The free Burnside groups of sufficiently large exponents”, Internat. J. Algebra Comput., 4:1–2 (1994), 1–308 | DOI | MR | Zbl
[5] I. G. Lysenok, “Beskonechnye bernsaidovy gruppy chetnogo perioda”, Izv. RAN. Ser. matem., 60:3 (1996), 3–224 | MR | Zbl
[6] T. Delzant, M. Gromov, Groupes de Burnside et géométrie hyperbolique, Preprint, 2003 | MR